# SDR AALA20170926002

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 5,776 hours, 2,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
